Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A theorem on overconvergence


Author: F. Sunyer i Balaguer
Journal: Proc. Amer. Math. Soc. 12 (1961), 495-497
MSC: Primary 30.21
DOI: https://doi.org/10.1090/S0002-9939-1961-0125949-4
Erratum: Proc. Amer. Math. Soc. 12 (1961), 1000-1000.
MathSciNet review: 0125949
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Bourion, L'ultraconvergence dans les séries de Taylor, Paris, Hermann, 1937.
  • [2] A. J. Macintyre, Length of gaps and size of region of overconvergence. Preliminary report, Abstract 557-27, Notices Amer. Math. Soc. vol. 6 (1959) p. 186.
  • [3] A. J. Macintyre, Size of gaps and region of overconvergence, Collect. Math. 11 (1959), 165–174. MR 0112956

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.21

Retrieve articles in all journals with MSC: 30.21


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0125949-4
Article copyright: © Copyright 1961 American Mathematical Society